Discussions that mention cardura

High & Low Blood Pressure board


[FONT="Arial"][/FONT]Greetings, Please help.
I've been hypertensive over 25 years with blood pressure under control with and behavior modification. Now my pressure is out of wack with meds. I was taken off of vaseoretic (which worked well at the time)because of severe cough and some other meds because of adverse reactions. Each years seems as if my pressure is getting higher. It also seems that since I have stopped drinking a pint of milk a day that my pressure as gone up. I am now taking Micardis 80mg, Verapamil 240mg, low asprin, (daily in the morning) Cardura 8mg (nightly), Lasix 80mg only as needed for adema which is about once a week since i have reduced sodium intake. Within the last 6 months, my pressure has gone from 120/80 to fluctuating between 140/90 - 163/110. Dr. has tried addding Norvasc 10 mg, it lowered my pressure but gave me muscle pains and caused wheezing so it was stopped. We tried the verapamil twice daily and it caused chest pains so it was stopped. We tried adding a 4mg to the 8mg Cardura and I became too sedated, so it was stopped. I've tried Bystollic (caused wheezing and bad feeling). Since I am so senstive, the Dr. tried Clonidine .01 for two weeks then ..02. After taking one pill of the .01 with my other meds, I became so out of it--I lost my desire to eat, I had laboured breathing and I nodded all day when I was not actually sleep. I could not leave the house. I did not take another. I am now awaiting orders from the Dr. I am so afraid. Is this normal reactions to Clonidine? I am asthmatic and take Levoxyl for hypothyrodism. I have been on 5 mgs prednisone for 4-5 years for SLE and the asthma. Can this be an issue with my blood pressure. Thank you for any help

smile
[QUOTE=flowergirl2day;3676082]A new medication has been added to my assortment to help deal with an acute problem. Guess what it is?.....Lasix. How ironic is that? :dizzy:
So far, it has not made any difference whatsoever. I am in the bathroom every 15 minutes though, being on three diuretics now. :D

I thought it served me right for having made that suggestion in an earlier post to dump the Lasix.

FG
greetings flowergirl
i am so sorry that you have to add another med to your list. maybe the doctor has added the lasix to prevent fluid retention around the heart. although it may not be lowering your pressure, it is relieving you of extra fluid in your body that can cause damage. after a while of use, you will no longer have the running to the bathroom, or loosing rest because you have to relieve yourself. once i deleted sodas totally from my diet and cut back on sodium in foods, i rarely have edema or have to use the bathroom more than 4-5 times daily. did your dr. add the klor-con/potassuim supplement?

as of today, i am taking double dose of the verapamil. (verapamil 240 mgs twice daily along with the micardis 80 mg, cardura 8mg and lasix 80 mg 1xs daily as needed; levoxyl 25 mcg daily, albuterol, qvar 80 mcg 2 puffs 2xs daily, low aspirin 1x daily, prednisone 5 mg daily, plaquenil 200 mgs 2xs daily, vitamin c 500 mgs daily, vitamin b-12 shot monthly. i feel fine on the verapamil, but i have noticed that since started it twice daily, i have had bloody mucous from my left nostril. i have problems with chronic sinusitis and wonder if the blood is from the added verapamil or just my sinus.:confused:

i hope everyone wellness

peace and blessings ;)